# SDR HKGA201807274003

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,301 hours, 60,985 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: M610619017
- Condition: Burned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, PILOT NOTICED A SMELL LIKE BURNING WIRE AND SMOKE WAS VISIBLE IN THE COCKPIT. DE-ICE LIGHT FAIL INDICATION ILLUMINATED AND THE NR 2 PITOT STATIC CIRCUIT BREAKER POPPED. AIRCRAFT DIVERTED TO THE NEAREST AIRPORT AND LANDED WITHOUT INCIDENT. MX TROUBLE SHOT THE ISSUE AND FOUND THE POWER FEED WIRES FOR THE NR 2 PITOT TUBE HEATER RELAY BURNT. R&R RELAYS AND RELAY SOCKETS K0092, K0093, K0092 & KX0093. R&R NR 2 PITOT TUBE HEAT CIRCUIT BREAKER CB0234. R&R CURRENT SENSORS T0030 & T0031. INSPECTED ELECTRICAL CONNECTIONS A NR 2 AND AUX PITOT PROBES. REPLACED DAMAGED WIRING AT RELAYS. PERFORMED OPERATIONAL CHECK OF PITOT HEAT SYSTEM WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW WM 20-50-00 & MM 30-31-00.
